# SDR UPS07651180

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: MS25306222
- Condition: Melted
- Location: Cockpit Overhead
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP CREW REPORTED, DURING LOWERING THE LANDING GEAR, THERE WAS A BURNING RUBBER LIKE ODOR WITH BOTH PACKS ON.  FOUND RT RUNWAY TURNOFF TOGGLE SWITCH SMOKING WHEN TURNED ON.  REMOVED AND REPLACED THE TOGGLE SWITCH IN REF TO 767 M/M 20-11-00 AND OPS CHECKED IN REF 767 M/M 33-43-01-2.  OPS CHECK WAS GOOD.
